# SDR AALA20040427

- Difficulty date: April 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS IN FORWARD COACH SECTION INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD COACH SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
